# SDR MASA99146

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93ZV
- Make and model: Beech 1900D
- Aircraft serial: UE93
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Deer Strike
- Location: Right
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

FLT 6450 - IN DSM, DURING TAKEOFF ROLL, THE AIRCRAFT STRUCK A DEER.  THE AIRCRAFT DEPLANED ON THE TAXIWAY.  MAINTENANCE FOUND THE RIGHT PROP HAD LOST THREE BLADES.  THERE WAS A HOLE IN THE LOWER RIGHT SIDE OF FUSELAGE.  THE ENGINE AND NACELLE WERE PUSHED AFT AND THE OUTBOARD DE-ICE BOOT WAS TORN.  (M)
